Strange skin marks on legs.
I am a 52 year old woman who has been getting growing red marks on my legs. They look raw and just wondered what they could be. Thanks Janisx
Hi and nice to meet you. I am not sure if we can help you as this is a site for sufferers of lung disease. Do you have a lung disease?
To be honest I would go to your doctors and get expert advice. I hope you find some answers.x
Hi, I began to get red marks on my legs, my Dr. said it was from the prednisone that I was taking.
Hi there if you are on steroids for your lungs these awful red marks are one of the side affects, my husband is covered in them. Hopefully they will go when you come off them. Carole x
Have they been increasing in number and size? I had itchy legs when ideas coming down in my steroid dosage. But perhaps you are not on any medication? I am thinking a trip to a dermatologist will help rule out anything nasty and put your mind at ease.
Take good care.
Cas xx 🌻
If you use a regular pharmacy, who know your medication, I’d try asking there first. Usually they have a private room & you could roll up your trousers & show them the rash. Some pharmacists are extremely helpful. Might save you a trip to the GP.
survivor of 8 years and it worries me it'' worse when I go to bed just like the front of my leg is sunburnt...
strongly. ''Don't be ridiculous, my daughter has never been with a man'' The girl confirmed that this...
Start a Community